RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2070–2072 (Mi de8894)  

Short Communications

On conditions for the existence of limit cycles in two-dimensional autonomous systems of differential equations

V. V. Amel'kin

Belarusian State University, Minsk

Full text: PDF file (537 kB)

English version:
Differential Equations, 1995, 31:12, 2042–2045

Bibliographic databases:
UDC: 517.925.42
Received: 29.12.1994

Citation: V. V. Amel'kin, “On conditions for the existence of limit cycles in two-dimensional autonomous systems of differential equations”, Differ. Uravn., 31:12 (1995), 2070–2072; Differ. Equ., 31:12 (1995), 2042–2045

Citation in format AMSBIB
\Bibitem{Ame95}
\by V.~V.~Amel'kin
\paper On conditions for the existence of limit cycles in two-dimensional autonomous systems of differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2070--2072
\mathnet{http://mi.mathnet.ru/de8894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431634}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2042--2045


Linking options:
  • http://mi.mathnet.ru/eng/de8894
  • http://mi.mathnet.ru/eng/de/v31/i12/p2070

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019